Psycho-Babble Medication Thread 364113

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

Can Zonegran cause fatigue as a side - effect?

Posted by SLS on July 8, 2004, at 15:16:14

Hi.

I'm not sure what to blame it on, but I am experiencing great fatigue and a sense of overall weakness since beginning Zonegran 10 days ago. I'm currently taking 200mg. I got up there pretty fast, though. Has anyone experienced anything like this?

Thanks.


- Scott

 

Re: Can Zonegran cause fatigue as a side - effect? SLS

Posted by sooshi on July 9, 2004, at 11:29:44

In reply to Can Zonegran cause fatigue as a side - effect?, posted by SLS on July 8, 2004, at 15:16:14

Hi Scott,

Glad to hear you're still toughing out the Z! Has the itching stopped?

Z made me quite tired when I first started it...it was one of the only side effects I had, and I still get tired if I forget a dose and resume taking it later. Since you titrated up so fast, could this just be a side effect you're experiencing? I hope with time your body will adjust to it, as mine has.

I can't think of any fatigue or tiredness I might be experiencing now due to Zonegran...I actually have more energy because I am feeling so much better...I get so much more done.

Good luck,
Sooshi

 

Re: Can Zonegran cause fatigue as a side - effect?

Posted by SLS on July 9, 2004, at 15:47:20

In reply to Re: Can Zonegran cause fatigue as a side - effect? SLS, posted by sooshi on July 9, 2004, at 11:29:44

Hi Sooshi.

I still experience itching, but it hasn't been too bad since I reduced the temperature of the water when I take a shower. I hope that continues to do the trick.

I am still plagued with fatigue and weakness that I assume is due to Zonegran. It is not sleepiness. I don't think it is quite as bad today as it was yesterday, so hopefully it will disappear. When you described your early experiences with Zonegran as being tiredness, were you speaking of fatigue, or sleepiness? I'm scared to hope that this stuff will work, but I am encouraged to hear of your continued success with it.

Stay well.

:-)


- Scott

 

Re: Can Zonegran cause fatigue as a side - effect? SLS

Posted by sooshi on July 10, 2004, at 8:29:43

In reply to Re: Can Zonegran cause fatigue as a side - effect?, posted by SLS on July 9, 2004, at 15:47:20

I guess I would describe the early side effects as fatigue and tiredness...I would get up, do a few chores around the house, then just feel too worn out to do much of anything else. I would desperately need to go lie back down for awhile. I guess that would actually be fatigue, right? I wouldn't really call it weakness, though. But, it was also symptoms of my depression, too, so I don't really know if it was the Zonegran?? I was so depressed, it was hard for me to tell what was what. As the weeks wore on and my body adjusted to the med (I'm very hard-headed, and will give each med a VERY long trial before I give up on it, no matter how it makes me feel - which really sucked when I tried Topamax!) this fatigue did wear off, as I am not experiencing it now (at least, of course, not on a daily basis - we all have our days!!).

Does that help any, or did I just confuse things more?! OH! I take a high quality vit B complex sub-lingually, extra folic acid and extra B12, which REALLY helps with my energy and mood, so if you can, you might want to try that?

Good luck!
Sooshi

 

Re: Can Zonegran cause fatigue as a side - effect?

Posted by SLS on July 15, 2004, at 22:22:06

In reply to Re: Can Zonegran cause fatigue as a side - effect?, posted by SLS on July 9, 2004, at 15:47:20

> I am still plagued with fatigue and weakness that I assume is due to Zonegran. It is not sleepiness. I don't think it is quite as bad today as it was yesterday, so hopefully it will disappear.


The fatigue has disappeared almost completely. That's the good news. The bad news is that I have been taking Zonegran for three weeks and it is showing no signs of working yet.


- Scott

 

Re: Can Zonegran cause fatigue as a side - effect?

Posted by sooshi on July 17, 2004, at 8:48:32

In reply to Re: Can Zonegran cause fatigue as a side - effect?, posted by SLS on July 15, 2004, at 22:22:06

I'm so glad the fatigue has left you. I was sure it would. I didn't feel the effects of Z for at least a month, and even then it was just mild ad effects, so I'm sure you just need to give it more time. I'd say a good 6-8 weeks to feel the full effects. And even as well as I'm feeling now, I still have "emotional" days you know...I don't think I'll ever be totally free from this, this, "thing"..but boy has Zonegran made it worth living with....

Hang in there!

 

Re: Can Zonegran cause fatigue as a side - effect?

Posted by SLS on July 21, 2004, at 7:52:57

In reply to Re: Can Zonegran cause fatigue as a side - effect?, posted by sooshi on July 17, 2004, at 8:48:32

Damn.

I spoke too soon.

Zonegran is beating the hell out of me. I am so fatigued.


- Scott

 

Re: Can Zonegran cause fatigue as a side - effect? SLS

Posted by Craig on July 22, 2004, at 2:12:44

In reply to Re: Can Zonegran cause fatigue as a side - effect?, posted by SLS on July 21, 2004, at 7:52:57

You didn't mention your dosing schedule, but my doctor let me take it all (200 mg) before bed. It knocked me out at first, but that went away. Good luck Scott, as you deserve something to go your way for a change.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.